Alert archive / Massachusetts / Gale Warnings in 2015

Gale Warning 75, NWS Boston/Norton, MA

November 22, 2015

NWS Boston/Norton, MA issued this gale warning at Nov 22, 2015, 3:54 PM EST. It took effect at Nov 22, 2015, 9:00 PM EST. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 22, 2015, 3:54 PM EST (20:54 UTC)
In effect from
Nov 22, 2015, 9:00 PM EST
Expired
Nov 23, 2015, 10:27 AM EST
In force
13 hr
Issued by
NWS Boston/Norton, MA

The text

As transmitted, in the capitals the NWS used until 2016.

561 
WHUS71 KBOX 222054
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
354 PM EST SUN NOV 22 2015

ANZ254-255-230500-
/O.UPG.KBOX.SC.Y.0273.000000T0000Z-151123T2300Z/
/O.NEW.KBOX.GL.W.0075.151123T0200Z-151123T1500Z/
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
354 PM EST SUN NOV 22 2015

...GALE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 10 AM EST
MONDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 10 AM EST
MONDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT.

* WINDS AND SEAS...NORTH WINDS 15 TO 25 KT WITH GUSTS UP TO 35 
  KT. SEAS 7 TO 12 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR
EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ230-230500-
/O.EXB.KBOX.SC.Y.0274.151123T1200Z-151124T0000Z/
BOSTON HARBOR-
354 PM EST SUN NOV 22 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TO 7 PM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO 7 PM EST MONDAY.

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 20 KT WITH GUSTS UP TO 
  25 KT. SEAS 1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ256-230500-
/O.EXT.KBOX.SC.Y.0274.000000T0000Z-151124T1200Z/
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
354 PM EST SUN NOV 22 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST TUESDAY...

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 
  30 KT. SEAS 6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ250-230500-
/O.EXT.KBOX.SC.Y.0273.000000T0000Z-151124T1200Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
354 PM EST SUN NOV 22 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST TUESDAY...

* WINDS AND SEAS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 
  35 KT. SEAS 7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ251-230500-
/O.EXT.KBOX.SC.Y.0274.151122T2300Z-151124T0600Z/
MASSACHUSETTS BAY AND IPSWICH BAY-
354 PM EST SUN NOV 22 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM EST TUESDAY...

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 
  30 KT. SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ231>234-230500-
/O.EXT.KBOX.SC.Y.0274.151123T0000Z-151124T0600Z/
CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY-
354 PM EST SUN NOV 22 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 PM THIS EVENING TO
1 AM EST TUESDAY...

* WINDS AND SEAS...NORTH WINDS 10 TO 20 KT WITH A FEW GUSTS UP TO
  35 KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ235-237-230500-
/O.EXT.KBOX.SC.Y.0274.151122T2300Z-151124T0600Z/
RHODE ISLAND SOUND-BLOCK ISLAND SOUND-
354 PM EST SUN NOV 22 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM EST TUESDAY...

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  30 KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ236-230500-
/O.CON.KBOX.SC.Y.0274.151123T0000Z-151123T1600Z/
NARRAGANSETT BAY-
354 PM EST SUN NOV 22 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 11 AM EST MONDAY...

* WINDS AND SEAS...NORTH WINDS 10 TO 15 KT WITH GUSTS UP TO 30 
  KT. SEAS 1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
2 follow-up statements
458 
WHUS71 KBOX 230907
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
407 AM EST MON NOV 23 2015

ANZ230-231015-
/O.CAN.KBOX.SC.Y.0274.151123T1200Z-151124T0000Z/
BOSTON HARBOR-
407 AM EST MON NOV 23 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SMALL
CRAFT ADVISORY.

$$

ANZ254-255-231600-
/O.EXT.KBOX.GL.W.0075.000000T0000Z-151123T1600Z/
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
407 AM EST MON NOV 23 2015

...GALE WARNING NOW IN EFFECT UNTIL 11 AM EST THIS MORNING...

* WINDS AND SEAS...NORTH WINDS 25 TO 35 KT. SEAS 8 TO 13 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR
EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ256-231715-
/O.EXT.KBOX.SC.Y.0274.000000T0000Z-151125T0100Z/
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
407 AM EST MON NOV 23 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EST TUESDAY...

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 
  30 KT. SEAS 7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ250-231715-
/O.EXT.KBOX.SC.Y.0273.000000T0000Z-151125T0100Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
407 AM EST MON NOV 23 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EST TUESDAY...

* WINDS AND SEAS...NORTHWEST WINDS 25 TO 30 KT. SEAS 7 TO 12
  FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ251-231715-
/O.EXT.KBOX.SC.Y.0274.000000T0000Z-151124T1900Z/
MASSACHUSETTS BAY AND IPSWICH BAY-
407 AM EST MON NOV 23 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM EST TUESDAY...

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 
  30 KT. SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ231>234-231715-
/O.EXT.KBOX.SC.Y.0274.000000T0000Z-151124T1400Z/
CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY-
407 AM EST MON NOV 23 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM EST TUESDAY...

* WINDS AND SEAS...NORTHWEST WINDS 20 TO 30 KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ235-237-231715-
/O.EXT.KBOX.SC.Y.0274.000000T0000Z-151124T1400Z/
RHODE ISLAND SOUND-BLOCK ISLAND SOUND-
407 AM EST MON NOV 23 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM EST TUESDAY...

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 
  30 KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ236-231600-
/O.CON.KBOX.SC.Y.0274.000000T0000Z-151123T1600Z/
NARRAGANSETT BAY-
407 AM EST MON NOV 23 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST THIS
MORNING...

* WINDS AND SEAS...NORTH WINDS 10 TO 15 KT WITH GUSTS UP TO 25 
  KT. SEAS 1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

RLG

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
546 
WHUS71 KBOX 231527
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
1027 AM EST MON NOV 23 2015

ANZ254-255-232330-
/O.CAN.KBOX.GL.W.0075.000000T0000Z-151123T1600Z/
/O.EXA.KBOX.SC.Y.0274.000000T0000Z-151125T0100Z/
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
1027 AM EST MON NOV 23 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EST TUESDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EST TUESDAY. THE GALE
WARNING HAS BEEN CANCELLED.

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 
  30 KT. SEAS 7 TO 12 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ233-234-231630-
/O.CAN.KBOX.SC.Y.0274.000000T0000Z-151124T1400Z/
VINEYARD SOUND-BUZZARDS BAY-
1027 AM EST MON NOV 23 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SMALL
CRAFT ADVISORY.

WINDS AND SEAS HAVE DIMINISHED BELOW SMALL CRAFT LEVELS.

$$

ANZ236-231630-
/O.CAN.KBOX.SC.Y.0274.000000T0000Z-151123T1600Z/
NARRAGANSETT BAY-
1027 AM EST MON NOV 23 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SMALL
CRAFT ADVISORY.

WINDS AND SEAS HAVE DIMINISHED BELOW SMALL CRAFT LEVELS.

$$

ANZ256-232330-
/O.CON.KBOX.SC.Y.0274.000000T0000Z-151125T0100Z/
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
1027 AM EST MON NOV 23 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EST
TUESDAY...

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  25 KT. SEAS 7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ250-232330-
/O.CON.KBOX.SC.Y.0273.000000T0000Z-151125T0100Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
1027 AM EST MON NOV 23 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EST
TUESDAY...

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 
  30 KT. SEAS 6 TO 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ251-232330-
/O.CON.KBOX.SC.Y.0274.000000T0000Z-151124T1900Z/
MASSACHUSETTS BAY AND IPSWICH BAY-
1027 AM EST MON NOV 23 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EST
TUESDAY...

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  25 KT. SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ231-232-232330-
/O.CON.KBOX.SC.Y.0274.000000T0000Z-151124T1400Z/
CAPE COD BAY-NANTUCKET SOUND-
1027 AM EST MON NOV 23 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST
TUESDAY...

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  30 KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ235-237-232330-
/O.CON.KBOX.SC.Y.0274.000000T0000Z-151124T1400Z/
RHODE ISLAND SOUND-BLOCK ISLAND SOUND-
1027 AM EST MON NOV 23 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST
TUESDAY...

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  25 KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this gale warning went out at Nov 22, 12:29 PM EST, 3 hours 25 minutes earlier.

Area forecast discussion, Nov 22, 12:29 PM EST, 3 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
1229 PM EST SUN NOV 22 2015

.SYNOPSIS...
A COLD FRONT MOVES THROUGH FROM WEST TO EAST LATE TONIGHT AND
SUNDAY...BRINGING SCATTERED SHOWERS. LOW PRESSURE THEN DEVELOPS ON
THE FRONT MOVING UP THE EASTERN SEABOARD AND BRINGING A PERIOD OF
RAIN TO THE CAPE AND ISLANDS SUNDAY NIGHT INTO MONDAY MORNING.
HIGH PRESSURE RETURNS TO THE AREA MONDAY EVENING THROUGH FRIDAY.
A COLD FRONT MOVES THROUGH SOUTHERN NEW ENGLAND SATURDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
10 AM UPDATE...
NOTING A FOCUSED AREA OF DEFORMATION ACTING UPON INCREASED
MOISTURE FLUX AHEAD OF A PRECIP SHIELD S OF LI. THIS HAS MANIFEST
ITSELF AS SOME SHRA MAINLY ACROSS E MA NEAR AND E OF THE I-495
CORRIDOR. IN THE MEANTIME THE SRN PRECIP SHIELD CONTINUES TO
BLOSSOM AND MESOSCALE GUIDANCE IS CATCHING UP. POPS WERE UPDATED
TO REFLECT MAINLY A BLEND OF THE HRRR AND RAW RAP DATA...TRYING TO
BETTER REFINE THE GRADIENT BETWEEN THE HAVES AND HAVE NOTS FOR
THIS AFTERNOON AND EVENING. OTHER UPDATES WERE TO LOWER TEMPS A
BIT ACROSS THE ERN HALF OF THE REGION. LOW DWPTS SUGGEST ROOM FOR
RADIATIONAL COOLING...AND THESE AREAS WILL ALSO REMAIN CLOUDY
THROUGH THE DAYLIGHT PERIOD.

PREVIOUS DISCUSSION...

A COLD FRONT WILL CROSS SOUTHERN NEW ENGLAND TODAY. THIS FRONT
WILL PROVIDE A FOCUS FOR SOME SHOWERS...MAINLY ACROSS CT...RI AND
SOUTHEAST MA. KEPT AT LEAST A CHANCE OF SHOWERS IN THIS REGION FOR
THIS MORNING.

SYNOPTIC INGREDIENTS STILL IN PLACE FOR CYCLOGENESIS ALONG THIS
COLD FRONT OFF THE MID ATLANTIC COAST LATER TODAY. THIS SECONDARY
LOW PRESSURE WILL MOVE NORTH ALONG THE FRONTAL BOUNDARY...AND SLOW
ITS EASTWARD PROGRESS. THIS WAVE WILL APPROACH THE BENCHMARK VERY
LATE TODAY. THE INCREASED SURFACE CONVERGENCE SHOULD BE ENOUGH TO
GENERATE A MORE WIDESPREAD RAINFALL TOWARD SOUTHEAST MA LATER
TODAY. EXPECTING A VERY SHARP WESTERN CUTOFF TO THE RAINFALL
SHIELD. NOT VERY CONFIDENT WHERE THAT WILL ESTABLISH RIGHT NOW. SO
WILL EXTEND A CHANCE OF RAINFALL WEST INTO NORTHEAST CT AND
CENTRAL MA. THIS MAY HAVE TO BE REFINED WITH LATER FORECASTS.

SEASONABLE TEMPERATURES ANTICIPATED.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM MONDAY/...
TONIGHT...

AN OFFSHORE LOW PRESSURE WILL MAKE ITS CLOSEST APPROACH TO
SOUTHERN NEW ENGLAND TONIGHT. ONE LAST BURST OF MODERATE RAIN IS
EXPECTED UNTIL THIS LOW PRESSURE MOVES BY. FINAL STORM TOTALS
COULD REACH 1.0-1.5 INCHES ACROSS CAPE/ISLANDS...BUT AS MENTIONED
ABOVE...THERE IS LIKELY TO BE A VERY TIGHT QPF GRADIENT. WILL BE A
RACE BETWEEN THE DRYING AND COLD ADVECTION AS TO WHETHER A BRIEF
PERIOD OF FROZEN PRECIP IS OBSERVED BEFORE IT FINALLY COMES TO AN
END...BUT AT THIS TIME SOUNDINGS SUGGEST THE DRYING WILL WIN...SO
MAINTAIN ONLY LIQUID PRECIP.

TEMPERATURES SHOULD FALL QUICKLY OVER THE THE INTERIOR WITH
CLEARING SKIES. TIGHTER TEMPERATURE GRADIENT TOWARDS THE COAST.

MONDAY...

CLOUDS AND RAIN SHOULD BE EXITING THE OUTER CAPE EARLY MONDAY.
OTHERWISE DRIER AND BLUSTERY WEATHER FOLLOWS. HIGH PRESSURE WELL
TO OUR SOUTH WILL RESULT IN PERSISTENT NORTHWEST WINDS AND MODEST
COLD AIR ADVECTION. EXPECTING TEMPERATURES ABOUT 10 DEGREES LOWER
THAN SUNDAY...DESPITE PLENTY OF SUNSHINE.

&&

.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
HIGHLIGHTS...

* SEASONABLY COOL OR BELOW NORMAL TEMPS TUE
* DRY WEATHER WITH A MODERATING TEMPERATURE TREND THROUGH THE END OF
  THE WEEK
* A COLD FRONT MOVES THROUGH SATURDAY PROVIDING A CHANCE OF PRECIP

MONDAY NIGHT THROUGH TUESDAY...EXCELLENT AGREEMENT AMONGST THE
MODELS WITH HIGH PRESSURE BUILDING OVER SOUTHERN NEW ENGLAND.
TEMPERATURES WILL BE BELOW NORMAL DURING THIS TIME FRAME...BUT DRY
WEATHER IS EXPECTED.

WEDNESDAY THROUGH FRIDAY...THERE IS VERY GOOD AGREEMENT AMONGST THE
MODELS ON THIS TIME PERIOD.  DRY WEATHER IS EXPECTED AS HIGH
PRESSURE MOVES SLOWLY INTO THE MARITIMES WEDNESDAY. TEMPERATURES
WILL MODERATE THROUGH THE REMAINDER OF THE WEEK WITH TEMPERATURES
WELL ABOVE NORMAL ON THANKSGIVING AND FRIDAY.

SATURDAY...AN UPPER LEVEL TROUGH MOVES OVER SOUTHERN NEW ENGLAND. AT
THE SAME TIME...LOW PRESSURE MOVES FROM QUEBEC INTO THE
MARITIMES...BRINGING A COLD FRONT THROUGH THE REGION.  THIS WILL
PROVIDE A CHANCE FOR PRECIPITATION ACROSS THE AREA.  AT THIS
POINT...TEMPERATURES ARE SUCH THAT THIS WILL LIKELY BE RAIN.  PRIOR
TO THE FRONT COMING THROUGH...WE WILL SEE CONTINUED WARMER THAN
NORMAL TEMPERATURES FROM THANKSGIVING AND FRIDAY.

&&

.AVIATION /17Z SUNDAY THROUGH THURSDAY/...
FORECASTER CONFIDENCE LEVELS...

LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.

SHORT TERM /THROUGH MONDAY/...

THROUGH 00Z...HIGH CONFIDENCE.
TRENDING TOWARD VFR ALL TERMINALS NW OF A LINE FROM HVN-BVY. S AND
E OF THIS LINE EXPECT MAINLY MVFR CIGS/VSBYS WITH A RAIN SHIELD
MOVING N ACROSS THE REGION. IFR CONFINED TO MAINLY CAPE/ISLANDS.
WINDS SHIFT TO THE NW...AT OR AROUND 10 KT.

00Z THIS EVENING THROUGH 12Z TOMORROW...MODERATE CONFIDENCE MAINLY
DUE TO TIMING UNCERTAINTY.
EXPECT GRADUAL TRANSITION FROM MIX OF MVFR/IFR TO VFR AT ALL E
MA/RI TERMINALS ESPECIALLY BEGINNING MAINLY AFTER 03Z. RAIN WILL
ALSO SLOWLY COME TO AN END THROUGH THIS PERIOD...ALTHOUGH WET
RUNWAYS ARE LIKELY EARLY. VERY LOW CONFIDENCE IN A BRIEF PERIOD
OF MIXED SLEET/SNOW MAINLY FOR E MA BEFORE THE PRECIP ENDS BETWEEN
03Z-06Z. WIND GUSTS TO AROUND 25KT AT THE COASTAL TERMINALS.

TOMORROW...HIGH CONFIDENCE.
MAINLY VFR.  GUSTY NW WINDS TO 25 KT AT TIMES.

KBOS TAF...MODERATE CONFIDENCE IN TRENDS THROUGH 03Z...HIGHER
CONFIDENCE AFTER. ISSUE IS WHETHER BRIEF LIFTING OF MVFR CIGS
POSSIBLE LATER THIS AFTERNOON/EVENING.

KBDL TAF...HIGH CONFIDENCE IN TRENDS.

OUTLOOK /MONDAY NIGHT THROUGH THURSDAY/...

HIGH CONFIDENCE. VFR/DRY WEATHER AND GOOD VSBY.

&&

.MARINE...
FORECASTER CONFIDENCE LEVELS...

LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.

SHORT TERM /THROUGH MONDAY/...HIGH CONFIDENCE.

A BRIEF LULL IN SMALL CRAFT ADVISORY CONDITIONS ACROSS MOST WATERS
THIS MORNING. INCREASING SOUTHERLY SWELL WILL REACH NEAR 5 FT
AGAIN BY THIS EVENING. AS A COLD FRONT MOVES OFFSHORE...NW WINDS
ALSO INCREASE 25-30 KT TONIGHT. THE ONLY CAVEAT REMAINS BOSTON
HARBOR DUE TO UNCERTAINTY IN WIND STRENGTH AND ITS DURATION.

MONDAY...GUSTY NNW WINDS 20 TO 30 KT...STRONGEST WIND ACROSS THE
EASTERN MA WATERS. ROUGH SEAS EXPECTED. VSBY MAY LOWER EARLY IN
RAIN THEN IMPROVING QUICKLY.

OUTLOOK /MONDAY NIGHT THROUGH THURSDAY/...HIGH CONFIDENCE.

MONDAY NIGHT THROUGH THURSDAY...HIGH PRESSURE BUILDS INTO SOUTHERN
NEW ENGLAND AND THE COASTAL WATERS.  NORTHWESTERLY WINDS DIMINISH
QUICKLY SWITCHING TO SOUTHEASTERLY TUESDAY NIGHT. SEAS SLOWLY
DIMINISH. SMALL CRAFT ADVISORIES WILL LIKELY STILL BE NEEDED FOR
MONDAY NIGHT AND POSSIBLY TUESDAY.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
RI...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 1 PM EST MONDAY
     FOR ANZ231>234.
     SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 11 AM EST
     MONDAY FOR ANZ236.
     SMALL CRAFT ADVISORY FROM 6 PM THIS EVENING TO 6 PM EST MONDAY
     FOR ANZ235-237-251.
     SMALL CRAFT ADVISORY UNTIL 6 PM EST MONDAY FOR ANZ250-254-255.
     SMALL CRAFT ADVISORY UNTIL 6 PM EST MONDAY FOR ANZ256.

&&

SYNOPSIS...BELK/RLG
NEAR TERM...BELK/DOODY
SHORT TERM...BELK
LONG TERM...RLG
AVIATION...DOODY/RLG
MARINE...BELK/RLG

Nearby

Gale Warnings in Massachusetts, 2015Every gale warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.